Visiting Assistant Professor
Ph.D., Texas A&M University
305 Mathematics Building
University at Buffalo
Buffalo, NY 14260-2900
Tel: (716) 645-8835
Fax: (716) 645-5039
My research involves operator theory in analytic function spaces with some connection to harmonic analysis and several complex variables.
Yi Wang (with Ronald G. Douglas) Geometric Arveson-Douglas Conjecture and Holomorphic Extension, Indiana University Mathematics Journal 66 No. 5 (2017), 1499-1535.
Yi Wang (with Ronald G. Douglas) Geometric Arveson-Douglas conjecture-decomposition of varieties. Complex Anal. Oper. Theory 12 (2018), no. 5, 1267–1290.
Yi Wang (with Ronald G. Douglas and Kunyu Guo) On the p-essential Normality of Principal Submodules of the Bergman Module on Strongly Pseudoconvex Domains, arXiv:1708.04949.
Yi Wang (with Jingbo Xia) Essential normality for quotient modules and complex dimensions, J. Funct. Anal. 276 (2019), 1061-1096.
Yi Wang (with Jingbo Xia) Essential normality of principal submodules of the Hardy module on a strongly pseudo-convex domain, (to appear in Journal of Operator Theory)
Yi Wang (with Liangying Jiang and Jingbo Xia) Toeplitz operators associated with measures and the Dixmier trace on the Hardy space.
Yi Wang, Essential normality – a unified approach in terms of local decompositions. https://arxiv.org/abs/1812.03211